Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

146 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

I am taking spironolactone 25 mg., crestor 40mg, also hydrochlorothiazide

I am taking spironolactone 25 mg., crestor 40mg, also hydrochlorothiazide 25mg. I have been taken the first 2 prescriptions for about 3 weeks the hydrochlorothiazide 25mg. For the last 10 years for sure. I am having dizziness, weakness , sweats etc. Should I continue these two new meds?
Mon, 15 Oct 2018
Report Abuse
For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

I am currently taking hctz 25/spironolactone 25mg and valsattan 160mg. I read the side effects for the hctz and it causes ringing in the ears,and the valsartan causes leg cramps. Is there another prescription that i can be put on with both of these that do nt have these side effects.

doctor1 MD

I have been taking spironolactone 25 mg and lisinopril 20 mg and each time I get my rx filled the druggist warns me of potassium overdose. My cardiologist tells me not to worry but lately I have been having almost severe dizziness within 2 hours of taking the spironolactone. I take it in a.m, and lisinopril p.m. and just don t feel comfortable taking it any longer. Is there an alternative to the spironolactone?

doctor1 MD

I have added spironolactone 25 mg daily to the following medicines: Atenolol 25 mg Losartan 100 mg Levothyroxine .075 mg Pantoprazole 40 mg Advir discus 250/50 Hydrochlorothiazide 12.5 mg Spironolactone 25 mg Allegra180 mg I was wondering if there were any interactions with these medicines as I have been quite dizzy off and on lately. Thank you!

Loading Online Doctors....